I've been taking Aubra for almost two years now and have never missed a period, it's always come the same time every month. I'm now 17 days late, so I was wondering if it's normal for someone to just stop getting a period after taking this pill for so long?
I have been on Aubra for about the same time and have also always had a very regular period. Gradually since I started Aubra, my period has become lighter and lighter to the point now where it only last perhaps a day. I too, wonder if this is the result of being on the pill for so long.
- Aubra Information for Consumers
- Aubra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aubra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Dec 2014 • 1 answer
Updated 4 Dec 2016 • 1 answer
Updated 24 Nov 2015 • 1 answer
Updated 24 Feb 2018 • 1 answer
Updated 5 Nov 2018 • 1 answer